# SDR AUS20021213

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: UL37991
- Condition: Fractured
- Location: Engine Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J, B
- Precautionary procedure: C

## Discrepancy

(AUS) NR 4 ENGINE P4 PNEUMATIC LINE FRACTURED. SOME MINOR HEAT DAMAGE.
